# SDR ASAA2014081008808

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,510 hours, 8,012 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJNL560
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,865 hours, 6,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IGNITION SWITCH IN LT POS DID NOT GET FUEL FLOW ON START.  NR 1 ENGIN FAILED START. ACFT GROUNDED.  REPLACED NR 1 ENGINE LEFT EXCITER BOX IAW MM 74-11-01.  ACCOMPLISHED NORMAL ENGINE START WITH IGNITION SWITCH IN LT POS REF MAINTENANCE CHECK LIST.
